# SDR CA131215002

- Difficulty date: December 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, THE PROPELLER FEATHERED WITHOUT THE PILOT INPUT.  THE PILOT THEN NOTICED THAT OIL PRESSURE HAD REDUCED INTO THE RED AND THE LOP WARNING ILLUMINATED.  THE ON GROUND INSPECTION REVEALED THAT THE PROP WAS STIFF TO TURN.
